# SDR CWQR20130220009

- Difficulty date: February 20, 2013
- Submitted: March 8, 2013
- Operation: General aviation
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 3,881 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0503
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED PRODUCT IMPROVEMENT (REPLACED DUCT ASSY 6914070-67) NOTICED THE HEAT EXCHANGER SIDE PLATE HAD A .35 INCH LONG CRACK AND THE OPPOSITE SIDE WAS CRACKED IN TWO PLACES.  PREFORMED A LEAK CHECK OF THE HEAT EXCHANGER AND FOUND LEAKS NOT ONLY FROM THE VISABLE CRACKS, BUT ALSO LEAKS INTERNAL TO THE HEAT EXCHANGER IN THE COOLING FIN AREA. REPLACED WITH A NEW HEAT EXCHANGER.
